# SDR 29GA2014080100001

- Difficulty date: July 29, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 30,221 hours, 33,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR 208 WILL NOT LATCH CLOSED.  CLEANED AND ADJUSTED LATCH,  OPS CHECKED GOOD.
